# SDR UHLA2012010100001

- Difficulty date: January 1, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 15,600 hours, 9,792 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 DOOR LATCH INDICATION MISSING.  ALL OTHER INDICATIONS WORK NORMALLY.  FOUND SENSOR HARNESS OBSTRUCTING MECHANICAL INDICATOR, SECURED HARNESS, PERFORMED OPS CHECK GOOD IAW EMB 170 MM 52-74-21.
